# SDR C2XA09TY196

- Difficulty date: July 29, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 18,740 hours, 10,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14529495005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBOARD SILL BETWEEN FRM 53-60 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SILL.
